Show simple item record

dc.contributor.authorPatchkoria, Irakli
dc.contributor.authorSanders, Beren
dc.contributor.authorWimmer, Christian
dc.date.accessioned2022-08-02T14:37:01Z
dc.date.available2022-08-02T14:37:01Z
dc.date.issued2022-03-31
dc.identifier.citationPatchkoria , I , Sanders , B & Wimmer , C 2022 , ' The spectrum of derived Mackey functors ' , Transactions of the American Mathematical Society , vol. 375 , pp. 4057-4105 . https://doi.org/10.1090/tran/8485en
dc.identifier.issn0002-9947
dc.identifier.otherPURE: 193173729
dc.identifier.otherPURE UUID: 6e5e36d0-6885-4a67-a14e-57dc8b5da472
dc.identifier.otherScopus: 85131071635
dc.identifier.urihttps://hdl.handle.net/2164/18991
dc.format.extent49
dc.language.isoeng
dc.relation.ispartofTransactions of the American Mathematical Societyen
dc.rightsFirst published in Transactions of the American Mathematical Society (2021), published by the American Mathematical Society. © 2021 American Mathematical Society.https://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe spectrum of derived Mackey functorsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/tran/8485


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record